Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Never taken lamictal before PhytoEstrogen

Posted by Bonnie_CA on April 9, 2007, at 0:54:18

In reply to Re: Never taken lamictal before pearlcat, posted by PhytoEstrogen on April 8, 2007, at 22:45:13

> Day ? 5 on lamictal. no side effects.
>
> I've been extremely mood-unstable. Part of that is because I was on wellbutrin for 4 days and had such a bad reaction to it that I had to quit it. Pychiatrist was concerned about my lack of sleep and things that he put me on lamictal right away.
>
> I cried for about 4 hours yesterday, and today would have been hypomanic except that it was mostly hypopanic.
>
> Bonnie, how are you doing?
>
> :P

I could be better. I'm on day 4 of Lamictal. I've been very anxious, probably as a result of dropping the dose of Lexapro and being on a tiny dose of Lamictal. I've been using Xanax a lot, even though I'm not actually having panic attacks becaue the akasthia is just bothering me a lot. I envision stabbing my brain to make it stop. With or without Xanax, I've been really tired. I can easily sleep for 12 hours and be up for only 12 hours. My dreams have been vivid and strange. Unfortunately, life doesn't wait for me to wake up. Spring break is over, and I have to go back to teaching school tomorrow, and I'm a wreck. I wish I could take tomorrow off (and the next day, and the next day... LOL) but I have taken plenty of sick days. I need to just try to get through, even if it means taking lots of xanax. I think I'll feel better once I'm on a therapeutic dose of Lamictal, because 25mg of it just doesn't do much. I haven't had any side effects, and the few hours after I take it I feel okay, surprisingly calm at times. Probably a good indicator that I was misdiagnosed many moons ago. I have to take Xanax at night because I'm sure the tiny dose of Lamictal has worn off by then. I have also noticed I've been having some trouble concentrating and typing. Sometimes I lose my train of thought (boy, teaching is gonna be REALLY fun now), and I keep switching letters when I type (right for left, left for right). I'm sure my brain is completely confused right now. Playing piano is going to be complete hell.

I mean, right now, I'm yawning ferociously, and it's only 10:45 PM, and I took a 4 hour nap this afternoon. And I can only drink so much coffee, since too much will induce panic. Blah.

Like I said, I'm optimistic that things will get better with more medication. I'm sure we'll keep each other posted.

-Bonnie


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Bonnie_CA thread:746938
URL: http://www.dr-bob.org/babble/20070407/msgs/748308.html